# SDR JBZA20250930001

- Difficulty date: September 26, 2025
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N314RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1122
- Aircraft time: 13,173 hours, 19,329 cycles
- Engine: Pwc PT6A42A
- Engine time: 8,062 hours, 5,451 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 311936601
- Part serial: NA
- Condition: Failed Insp
- Location: Nr 1 Engine
- Part time: 8,062 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNING TO BASE FROM SCENE CALL FIRE WARNING AUDIO GONG SOUNDED INTERMITTENTLY.  REMOVED AND REPLACED FIRE WARNING UNIT PN L315M5007051 RMVD PL650 INSTALLED PL107, SYSTEM FUNCTIONAL CHECK SATISFACTORY.  APPROXIMATELY SEVEN MINUTES AFTER DEPARTURE FIRE WARNING GONG INTERMITTENTLY ALERTED, ABORTED FLIGHT RETURNED TO BASE. PERFORMED INSULATION TEST FWD DETECTOR PN 3119366-01 AND AFT FIRE DETECTOR PN3119367-01, FWD DETECTOR FAILED TEST INSTALLED SERVICEABLE FWD DETECTOR  PN 3119366-01  SYSTEM FUNCTIONAL CHECKS GOOD.
